The Scaling and Squaring Method for the Matrix Exponential Revisited release_tol2k7keuzcrjekkrckjovlbp4

by Nicholas J. Higham

Published in SIAM Review by Society for Industrial & Applied Mathematics (SIAM).

2009   Volume 51, p747-764

Archived Files and Locations

application/pdf  281.9 kB
file_h5arnc3ycbbbppcs362lzw4dri (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2009-11-04
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0036-1445
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 361cd24b-4a67-4f9c-aea4-aeafa7acffe1